On the stokes conjecture for the wave of extreme form

C. J. Amick University of Chicago, Chicago, USA L. E. Fraenkel University of Sussex, Brighton, England J. F. Toland University College, London, England

TBD mathscidoc:1701.331606

Acta Mathematica, 148, (1), 193-214, 1981.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 199 downloads ] [ 0 comments ]
@inproceedings{c.1981on,
  title={On the stokes conjecture for the wave of extreme form},
  author={C. J. Amick, L. E. Fraenkel, and J. F. Toland},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256976381315},
  booktitle={Acta Mathematica},
  volume={148},
  number={1},
  pages={193-214},
  year={1981},
}
C. J. Amick, L. E. Fraenkel, and J. F. Toland. On the stokes conjecture for the wave of extreme form. 1981. Vol. 148. In Acta Mathematica. pp.193-214. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256976381315.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved